# SDR GLBA2002160

- Difficulty date: October 11, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 14,553 hours, 16,584 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Proximity Sensor
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF RECEIVED AURAL WARNING AND ABORTED TAKE OFF, REMOVED & REPLACED LEFT ELEVATOR TRIM PROXIMITY SENSOR. OPS CHECK GOOD
